U.S. doctors online nowAsk doctors free
MD
A 28-year-old male asked:

Sorrounding upper eye muscles swollen after using liver detox herbal supplement. liver/digestion feels better but eyes are worse.?

2 doctor answers4 doctors weighed in
Dr. Ralph Morgan Lewis
Family Medicine 38 years experience
Swollen eyes: Strongly suggest stopping the herbal supplement (what one is it, specifically?) & discussing with pcp what symptoms led you to take that supplement. Pcp may be able to suggest alternative treatment.
Dr. Ralph Morgan Lewis
Family Medicine 38 years experience
Provided original answer
what are the ingredients?
Apr 16, 2012
Dr. Andrew Shatz
Ophthalmology 26 years experience
See a doctor: I am unsure what specific chemical you are using, but if it is causing swelling around the eyes it is probably not a good option to continue using it. Bring the supplement with you to a doctor. It may be causing more harm than good.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 17, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.